MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM; VAPRO PLUS POCKET

HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM; VAPRO PLUS POCKET
Catalog Number 71144
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Actual product sample not saved.Photo of actual sample not available.Customer returned unused samples from same lot of production to hollister for testing.No defects found in returned samples and passed all testing.Dhr (device history records) review completed on lot number provided and was found to be complete and accurate.No adverse complaint trends for this type of complaint observed and this appears to be an isolated event.The root cause of the reported event cannot be determined.
 
Event or Problem Description
It was reported that a nurse who was catheterizing a male patient with a hollister vapro urinary catheter to collect urine for a urinalysis observed that part of the catheter appeared missing when withdrawn from the patient's urethra.It was reported that the nurse inserted the catheter without any difficulty and attempted to withdraw it approximately 5 minutes later when there was some resistance and she had to use a little force to remove it.It was reported that post-catheterization, the doctor ordered a ct scan and then performed a cystoscopy.It was reported that he removed a catheter fragment approximately 9 inches long from the patient's bladder.It was further reported that he ordered the use of a foley for 24 hours post procedure.It was reported that the doctor did not save or take a picture of the catheter fragment but reported that it looked like a clean break.

Brand Name
VAPRO PLUS PKT HYDROPHILIC IC CH14 40CM
Common Device Name
VAPRO PLUS POCKET
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER LIETUVA UAB
oro parko str. 2, sergeicikai
karmelavos
kauno raj., ltu LT-54 462
LH   LT-54462
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60046
8479321271
MDR Report Key19071839
Report Number3016675012-2024-00002
Device Sequence Number17307920
Product Code GBM
UDI-Device Identifier00610075065332
UDI-Public00610075065332
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71144
Device Lot Number3B089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale